Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A note on nonlinear connections on the cotangent bundle

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Popescu, L.

Editorial: Carpathian Journal of Mathematics,, vol 25, no.2,, p.203-214, 2009.

Rezumat:

In this paper the problem of compatibility between a nonlinear connection and some other geometric structures on the cotangent bundle of a
manifold is studied. We prove that the notions of semi-Hamiltonian vector field on cotangent bundle and the metric nonlinear connection on
tangent bundle are dual structures, via Legendre transformation.

Cuvinte cheie: nonlinear connections, cotangent bundle